Real vanishing inflections and boundary singularities

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Original languageEnglish (US)
Title of host publicationTheory of singularities and its applications
PublisherAmer. Math. Soc., Providence, RI
Pages129-135
Number of pages7
Volume1
StatePublished - 1990

Publication series

NameAdv. Soviet Math.
PublisherAmer. Math. Soc., Providence, RI

Cite this

Baryshnikov, Y. M. (1990). Real vanishing inflections and boundary singularities. In Theory of singularities and its applications (Vol. 1, pp. 129-135). (Adv. Soviet Math.). Amer. Math. Soc., Providence, RI.